MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.36281

Медицинская библиотека · Cureus · 2023

A Case of Acute Generalized Exanthematous Pustulosis Induced by Ceftriaxone.

Santos Maria Inês, Sousa Mafalda, Cerqueira Paula, Ambrioso Inês, Moniz Ramos Mariana

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Acute generalized exanthematous pustulosis (AGEP) is a rare and severe skin disorder induced in more than 90% of cases by an adverse drug reaction. This condition is defined by an acute growth of numerous, pin-head-sized, non-follicular pustules on a background of edematous erythema that starts on the face or in the armpits and groin. It is accompanied by fever and increased inflammatory markers. We present a case of a 39-year-old male, admitted to the internal medicine department due to Streptococcus pneumoniae meningitis treated with ceftriaxone, who developed erythema covered with small sterile pustules in the face, neck, and axilla four days after antibiotic treatment. The clinical and pathological correlations confirmed the diagnosis, and the dermatosis resolved after discontinuing the drug and systemic corticosteroid treatment. Early recognition of this drug-induced dermatosis is crucial for adequate treatment.

Для цитирования: Santos Maria Inês, Sousa Mafalda, Cerqueira Paula, Ambrioso Inês, Moniz Ramos Mariana. A Case of Acute Generalized Exanthematous Pustulosis Induced by Ceftriaxone.. Cureus. 2023. DOI: 10.7759/cureus.36281.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.